Subscribe Now Subscribe Today
Science Alert
 
Blue
   
Curve Top
Asian Journal of Mathematics & Statistics
  Year: 2014 | Volume: 7 | Issue: 1 | Page No.: 35-39
DOI: 10.3923/ajms.2014.35.39
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

Joint Probability Distribution Function of the Repairing Time for the Defective Machines in the Multiple Queues System

Mohammed Mohammed El Genidy

Abstract:
This study dealt with the queues system in one of the industrial workshops which it was composed of four queues, the first and the fourth queues were connected in series, while the second and the third queues were connected in parallel to repair defective machines such that the repairing process included two parts, it were electric and mechanic parts. The first stage was the dismantling of the machine into two parts with the time represented by a continuous random variable T1. The continuous random variables T2 and T3 represented the time of the repairing stages which it were electrical and mechanical repairing respectively and the continuous random variable T4 represented a compile-time of the machine after repairing it. All the random variables had a normal distribution with different means and variances. The joint probability distribution function FT(t) was obtained as multiple linear regression form by calculating the probability density function f(Ti), i = 1, 2, 3, 4 where T is a continuous random variable represented the whole time repairs in the system and t represented a maximum value of T. On the other hand the probability that the system will be failure or defective at T>t is equal to (1-FT(t)) can be computed and predicted its value easily by using the multiple linear regression form of FT(t) without performed many mathematical processes.
PDF Fulltext XML References Citation Report Citation
 RELATED ARTICLES:
  •    Maintainability and Capability of the Multi-Server System in Repairing Defective Machine Configurations with Different Probability Distributions
  •    Estimation the Failure Rate and Reliability of the Triple Modular Redundancy System Using Weibull Distribution
  •    Polynomial (Non Linear) Regression Method for Improved Estimation Based on Sampling
  •    Maximal Queue Size with Standard Normal Distribution for Arrival Times
  •    An Algorithm to Estimate Continuous-time Traffic Speed Using Multiple Regression Model
  •    A Linear Regression Model to Study the Relationship of Pesticide Imports with Agricultural Productivity Growth in Pakistan
How to cite this article:

Mohammed Mohammed El Genidy , 2014. Joint Probability Distribution Function of the Repairing Time for the Defective Machines in the Multiple Queues System. Asian Journal of Mathematics & Statistics, 7: 35-39.

DOI: 10.3923/ajms.2014.35.39

URL: https://scialert.net/abstract/?doi=ajms.2014.35.39

COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 

Curve Bottom